# SDR AALA20110930TUL01

- Difficulty date: September 30, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 35,481 hours, 14,486 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VAPOR BARRIER HORIZONTAL STIFFENER CRACKED, STATION 663.75 RIGHT BUTTLINES 30 TO 6.  REPLACED STIFFENER PER EA B737-53-019440 AND AARD 51-10-05.
